| Catalog Number |
EVO-SMTH-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Skin Discoloration (2074); Obstruction/Occlusion (2422)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.Eus-(b)(4).
Event or Problem Description
On (b)(6) 2026, the hcp reported injecting 1 ml of evolysse smooth superficially into the skin around the mouth of a patient, using the provided 30-gauge needle.Immediately following the injection, the patient experienced discoloration in the left oral commissure without pain.The hcp injected the area with 7 vials of hyaluronidase, symptoms improved, and capillary refill was normal.Hcp prescribed warm compress and massage.
Event or Problem Description
On (b)(6) 2026, the hcp reported injecting 1 ml of evolysse smooth superficially into the skin around the mouth of a patient, using the provided 30-gauge needle.Immediately following the injection, the patient experienced discoloration in the left oral commissure without pain.The hcp injected the area with 7 vials of hyaluronidase, symptoms improved, and capillary refill was normal.Hcp prescribed warm compress and massage.As of 10-apr-2026, the patients symptoms have resolved.
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.Eus-20260408-360[2] and 3969 follow-up 1 april 23, 2026 b5: updated patient status as symptoms resolved g1: updated contact person and email g6: updated report type h2: additional information.